# SDR CALA9701035

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1110 BETWEEN RBL 25 AND RBL 46.  THE CORROSION WAS REMOVED.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-8.
